# SDR SIMA20140423001

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 36,227 hours, 32,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR IS DIFFICULT TO OPEN FROM INSIDE THE ACFT.  LUBRICATED MAIN DOOR MECHANIC SYS, OPERATION OF DOOR WORKING GOOD AMM 52-10-01.
